469210 tn?1219191728
Dark Urine
Hi guys:

For the past two days my urine has been dark. Do you think it's the PegIntron / Riba?
Cancel
12 Answers
Page 1 of 1
217229 tn?1192766004
I think you need to drink LOTS more water... LOL!

I dunno if Peg/Riba makes your urine darker --- but I do know that if you're not flushing your system out - your urine will get dark - and that the combo treatment seems to dehydrate most of us ---- so if you're not hydrated then you'll have darker urine.

But --- if you aren't seeing fairly quick results - or if you're having other sides with it (eg. pain, uncomfortable burning, etc... ) then call ye the doc...

Meki
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Water!  WATER!  
Could also be RBC sluffing off,   the rest what meki said
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
The darker your urine, the more water you need.  That's my indicator for if I'm hydrated enough or dehydrated.  I bet you'll notice a direct co-relation between the colour of your urine and the amount of water you drink.  It changes pretty quick, so experiment.  Spend a day drinking alot more water...and see if it changes.

Take caer.

Trish
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
172336 tn?1202258241
My urine had that brown-ish look to it for the first few weeks. I've always been a great H2O drinker prior to tx. Doc confirmed that it is red blood cells sloughing off caused by the Interferon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
mine did the same thing Irish,  he told me the same thing and then my Hemo and RBC crashed!

I drink a lot of water also
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
sonow we have colored coded urine, pretty cool..lol.. gosh we may urinate pineapple banana..LOL just teasing to all of u..wanted to make u laugh  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
You want to report it to your treatment doctor and also ask for a urinanalysis. Dark urine can be caused by dehydration,, but it can also be caused by a number of other things including liver and kidney disorders, blood in the urine (hematuria), and even some vitamins and supplements.

-- Jim
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
469210 tn?1219191728
Thanks guys. I bet it's my water intake. I've been really bad this week about drinking it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Kelle,

Jim's point is well taken.  If you notice no change with your water intake or even if you remain concerned, better to mention it to your doctor for reassurance and consideration.

Trish
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
485077 tn?1222623740
you are dehydrated bro, tx can really leave you dehydrated, it can bring on a whole host of problems, headeacs hearth burn sluggisnes and generall poo pooness, drink drink drink,ideally your body weight halved and then in to fluid oz,s ie if you weigh 200 pounds 100 fl oz of water it seems a lot but its what will make you feel good, trust me try it for a week and let me know how you get on.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
General poo pooness? Is that a medical term? LOL -I'll have to remember that one...:)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
475300 tn?1312426726
Hi, my doctor told me that it was my liver "acting up"  It happened a week or so before tx but never while on tx.  It has been 5.5 weeks since my last riba and I notice that some vitamins do make it darker but a normal dark, nothing like the dark before tx.

Denise
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
317787 tn?1473362051
Blank
Dee1956 DA DA DA!!! 105 and a half... Comment
5 hrs ago
317787 tn?1473362051
Blank
Dee1956 commented on VICourageous's status
Sep 24
317787 tn?1473362051
Blank
Dee1956 commented on dominosarah's status
Sep 24
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
Avatar universal
Blank
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
317787 tn?1473362051
Blank
DC
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis Social Community Resources